# SDR DALA2025022701551

- Difficulty date: February 18, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50021
- Aircraft time: 14,130 hours, 6,588 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8102, SWEATY SOCK SMELL DURING FINAL APPROCH AND TAXI IN. CORRECTIVE ACTION: C/W WORK CARD 0550-2001 AND WORK CARD 0550-6001. PERFORMED DUCT BURN OUT AND FOUND #2 ENG STILL SMELL. LOCKED OUT #2 ENG BLEED. CREATING MONITOR PER W/C 0550-6001 STEP 7, DEFERRED ENGINE WASH PER AMP 72-31-00-00AAA-312A-A AND 72-35-00-00AAA-312A-A. (LP 6858302, 6858304)
